Alert archive / Indiana / Flash Flood Watches in 2015

Flash Flood Watch 7, NWS Indianapolis, IN

July 18, 2015Parke County, Indiana

NWS Indianapolis, IN issued this flash flood watch at Jul 18, 2015, 4:37 PM EDT for Parke County, Indiana. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2015, 4:37 PM EDT (20:37 UTC)
Expired
Jul 19, 2015, 8:00 PM EDT
In force
27 hr
Issued by
NWS Indianapolis, IN
Flood severity
None

County Parke County, IN

The radar

The Indianapolis radar (KIND), 79 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3191 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WGUS63 KIND 182037
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EDT SAT JUL 18 2015

INZ044-190445-
/O.NEW.KIND.FF.A.0007.150718T2037Z-150719T1800Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKE-
437 PM EDT SAT JUL 18 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE
  FOLLOWING PARKE....

* THROUGH SUNDAY AFTERNOON

* ADDITIONAL HEAVY RAINFALL WOULD CAUSE RELEASE FROM CECIL HARDEN
  LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE ALONG
  RACCOON CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

50
5 follow-up statements
437 
WGUS63 KIND 190428
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1228 AM EDT SUN JUL 19 2015

INZ044-191230-
/O.CON.KIND.FF.A.0007.000000T0000Z-150719T1800Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKE-
1228 AM EDT SUN JUL 19 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PARKE COUNTY....

* THROUGH THIS AFTERNOON

* ADDITIONAL HEAVY RAINFALL WOULD CAUSE RELEASE FROM CECIL 
  HARDEN LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE 
  ALONG RACCOON CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
004 
WGUS63 KIND 190735
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 AM EDT SUN JUL 19 2015

INZ044-191545-
/O.CON.KIND.FF.A.0007.000000T0000Z-150719T1800Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKE-
335 AM EDT SUN JUL 19 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PARKE COUNTY

* UNTIL 2 PM EDT THIS AFTERNOON

* ADDITIONAL HEAVY RAINFALL WOULD REQUIRE RELEASE FROM CECIL
  HARDEN LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE
  ALONG RACCOON CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
000 
WGUS63 KIND 191431
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1031 AM EDT SUN JUL 19 2015

INZ044-192245-
/O.EXT.KIND.FF.A.0007.000000T0000Z-150720T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKE-
1031 AM EDT SUN JUL 19 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING PARKE....

* UNTIL 8 PM EDT THIS EVENING

* ADDITIONAL HEAVY RAINFALL WOULD REQUIRE RELEASE FROM CECIL 
  HARDEN LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE 
  ALONG RACCOON CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SMF
511 
WGUS63 KIND 191732
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
132 PM EDT SUN JUL 19 2015

...FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM EDT FOR AREAS
   DOWNSTREAM OF RACOON LAKE IN PARKE COUNTY...

INZ044-200000-
/O.CON.KIND.FF.A.0007.000000T0000Z-150720T0000Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKE-
132 PM EDT SUN JUL 19 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING PARKE....

* UNTIL 8 PM EDT THIS EVENING

* ANY ADDITIONAL HEAVY RAINFALL WOULD REQUIRE RELEASE FROM CECIL 
  HARDEN LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE 
  ALONG RACCOON CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JH
008 
WGUS63 KIND 192353
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
753 PM EDT SUN JUL 19 2015

INZ044-200100-
/O.EXP.KIND.FF.A.0007.000000T0000Z-150720T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKE-
753 PM EDT SUN JUL 19 2015

...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE FLASH FLOOD WATCH FOR PARKE COUNTY WILL EXPIRE AT 8 PM EDT
THIS EVENING. THE THREAT FOR HEAVY RAIN NEAR CECIL HARDEN LAKE HAS
ENDED FOR THE TIME BEING. LAKE LEVELS REMAIN HIGH. IF HEAVY RAIN
ONCE AGAIN BECOMES A THREAT...ANOTHER WATCH MAY BE ISSUED.

$$

50

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jul 18, 4:30 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 18, 4:30 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 PM EDT SAT JUL 18 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 335 PM EDT SAT JUL 18 2015

A COLD FRONT FROM THE WESTERN GREAT LAKES TO THE CENTRAL PLAINS WILL MOVE TO CENTRAL
INDIANA LATE SUNDAY AND THEN STALL NEAR THE OHIO RIVER BY MONDAY.  MODELS WILL THEN
MOVE A WEAK AREA OF LOW PRESSURE ACROSS THE OHIO VALLEY MONDAY.  IT WILL BE DRY AND
A LITTLE COOLER AROUND THE MIDDLE OF NEXT WEEK AS HIGH PRESSURE MOVES THROUGH THE
GREAT LAKES.

A FEW THUNDERSTORMS MAY RETURN LATE NEXT WEEK AS A WARM FRONT MOVES OUR WAY.
HOTTER AND MORE HUMID WEATHER WILL RETURN BY NEXT WEEKEND AS AN UPPER RIDGE
BUILDS ACROSS THE MISSISSIPPI VALLEY.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 335 PM EDT SAT JUL 18 2015

ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL INDIANA AND SCATTERED
THUNDERSTORMS HAVE DEVELOPED NEAR CHICAGO AND EXTREME SOUTHERN INDIANA.
LAPS IS SHOWING CAPES OF OVER 4000 J/KG...HOWEVER UP TO NOW THE AIRMASS HAS
BEEN PARTIALLY CAPPED.  THE CAP MAY BREAK DOWN A LITTLE MORE AND THUNDERSTORMS
WILL INCREASE NEXT FEW HOURS.  THE QUESTION IS HOW MUCH AS MODELS DIFFER GREATLY.

THE RAPID REFRESH MODEL SHOWS LOTS OF DEVELOPMENT NEXT FEW HOURS OVER NORTH AND
CENTRAL SECTIONS.  PRIOR TO LATE MORNING IT SHOWED VERY LITTLE DEVELOPMENT AT ALL AND
I SUSPECT IT MAY BE OVERDOING IT A LITTLE AS IT INDICATES THUNDERSTORMS RAPIDLY
DEVELOPING IN AREAS WHERE FEW OR NOW THUNDERSTORMS OCCURRING.

DECIDED TO GO WITH CHANCE POPS OVER NORTH AND CENTRAL SECTIONS AND SLIGHT CHANCE POPS
SOUTH TONIGHT.  SPC HAS OUR FAR NORTH UNDER AN ENHANCED RISK OF SEVERE THUNDERSTORMS AND
IF THE RAPID REFRESH IS RIGHT SEVERE WEATHER COULD BE A FEW HOURS AWAY.

THERE COULD BE TWO ROUNDS OF THUNDERSTORMS WITH ONCE OCCURRING THIS EVENING OVER NORTH
AND CENTRAL SECTIONS AND ANOTHER ROUND LATE TONIGHT ACROSS OUR NORTH.  WENT WITH A
MOS BLEND WITH LOWS IN THE LOWER 70S TONIGHT.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
ISSUED AT 335 PM EDT SAT JUL 18 2015

MAIN FOCUS WILL BE THUNDERSTORM CHANCES NEXT FEW DAYS. ALSO HEAT INDEX VALUES IN THE
LOWER 100S ARE POSSIBLE OVER SOUTHERN SECTIONS SUNDAY. A COLD FRONT WILL MOVE ACROSS
CENTRAL INDIANA SUNDAY AFTERNOON AND EVENING.  MODELS INDICATE SCATTERED THUNDERSTORMS
WILL BE THE RULE ALONG AND AHEAD OF THE COLD FRONT.  MODELS ARE A LITTLE QUICKER MOVING
THE THUNDERSTORM AREA THROUGH OUR AREA SUNDAY.

WILL CONTINUE WITH LIKELY POPS OVER SOUTHERN SECTIONS SUNDAY EVENING AND CHANCE POPS
ELSEWHERE.  THEN MOSTLY DRY FAR NORTH AND LOW THUNDERSTORM CHANCES SOUTH LATE SUNDAY
NIGHT AND MONDAY AS THE FRONTAL SYSTEM STALLS NEAR THE OHIO VALLEY AND WEAK HIGH PRESSURE
MOVES INTO THE GREAT LAKES.  SLIGHTLY BETTER THUNDERSTORM CHANCES WILL BE THE RULE
BY TUESDAY AS WEAK LOW PRESSURE MOVES INTO THE OHIO VALLEY.

HIGHS SUNDAY WILL IN THE MID TO UPPER 80S OVER NORTHERN SECTIONS TO THE LOWER 90S FAR
SOUTH. HEAT INDEX VALUES IN THE LOWER 100'S ARE POSSIBLE EXTREME SOUTH SUNDAY AFTERNOON
WHICH IS SLIGHTLY BELOW OUR CRITERIA FOR A HEAT ADVISORY.  FOR NOW WILL HOLD OFF WITH
ANY OTHER HEAT HEADLINES. BUT THIS IS SOMETHING THE NEXT SHIFT WILL WANT TO ADDRESS IF
TEMPERATURES TREND ANY HOTTER FOR SUNDAY.

HIGHS WILL BE IN THE MIDDLE 80S MONDAY AND THE LOWER TO MIDDLE 80S TUESDAY.  WENT WITH
LOWS FROM THE UPPER 60S NORTH TO LOWER 70S SOUTH BOTH SUNDAY AND MONDAY NIGHT WHICH IS
CLOSE TO A MOS BLEND ON TEMPERATURES.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 335 PM EDT SAT JUL 18 2015

HIGH PRESSURE WILL BUILD IN BEHIND A FRONTAL PASSAGE ON TUESDAY AND
MOSTLY DRY CONDITIONS SHOULD PREVAIL THROUGH AT LEAST MID WEEK NEXT
WEEK. PROVIDING HOPEFULLY A MUCH NEEDED...ALBEIT BRIEF BREAK IN RAIN
CHANCES. THEN CONVECTIVE CHANCES WILL RETURN THURSDAY AND FRIDAY AS
A WARM FRONT APPROACHES FROM THE WEST. ABOVE NORMAL TEMPERATURES IN
THE UPPER 80S TO AROUND 90 STILL APPEAR TO HOLD OFF UNTIL NEXT
WEEKEND.

&&

.AVIATION /DISCUSSION FOR THE 182100Z KIND TAF UPDATE/...
ISSUED AT 430 PM EDT SAT JUL 18 2015

VORTICITY CENTER DRIFTING THROUGH ILLINOIS AT THIS TIME WILL BE MOVING
INTO THE LOCAL OVER THE NEXT SEVERAL HOURS. A FEW SHOWERS ARE BEGINNING
TO DEVELOP...BUT THESE ARE WIDELY SCATTERED. SHORT TERM MODELS SUGGEST
BETTER LIFT FROM THE INCOMING VORTICITY CENTER MAY ARRIVE AT THE KIND
TERMINAL 182200Z-182300Z...SO MAY SEE A HIGHER CONVECTIVE THREAT BY THAT
TIME.

PREVIOUS DISCUSSION FOLLOWS.

VFR CONDITIONS ANTICIPATED FOR MUCH OF THE FORECAST PERIOD.
HOWEVER MVFR VISIBILITIES ARE POSSIBLE LATE TONIGHT AT THE
OUTLYING TAF SITES AND LOWER FLIGHT CATEGORIES ARE ALSO POSSIBLE
IF ANY SHOWERS DEVELOP OVER THE AREA.

THE NEXT 24 HOURS IS VERY HARD TO FORECAST FOR SO FORECASTER
CONFIDENCE IS VERY LOW AS MODELS ARE ALL IN DISAGREEMENT IN SOME
FORM...MEANWHILE THE ENVIRONMENT MAY BECOME CONDITIONALLY UNSTABLE
ENOUGH TO NOT ONLY SUPPORT SHOWERS...BUT THUNDERSTORMS/CONVECTION
AS WELL EARLY THIS EVENING. FOR NOW WENT WITH SCATTERED SHOWERS
BEGINNING AROUND 21Z FOR THE WESTERN MOST SITES AND LEFT THIS IN
THROUGH EARLY THIS EVENING...THEN WENT DRY FOR THE OVERNIGHT.

SOME OF THE OUTLYING SITES WHICH ARE VERY MOISTURE LADEN AND COULD
SEE SOME CLEARING OF SKIES AND LIGHT TO CALM WINDS MAY HAVE SOME
MVFR BR EARLY SUNDAY MORNING. THEN BETTER CHANCE FOR SHOWERS AND
STORMS COMES LATER ON SUNDAY...WHICH WAS INDICATED WITH -SHRA AND
VCTS AT THIS TIME...SINCE PROJECTING WHEN AND WHERE A THUNDERSTORM
WILL OCCUR THIS FAR OUT IN TIME IS VERY DIFFICULT...BUT THE
POTENTIAL IS DEFINITELY THERE AND CONFIDENCE IS MUCH HIGHER FOR
PRECIP AND STORM CHANCES WITH A FRONTAL PASSAGE ON SUNDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM...RYAN
AVIATION...SMF/JAS
Hazardous weather outlook, Jul 18, 4:21 AM EDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS
421 AM EDT SAT JUL 18 2015

INZ021-028>031-035>049-051>057-060>065-067>072-190830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
421 AM EDT SAT JUL 18 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS...SOME STRONG...WILL BE POSSIBLE THIS
AFTERNOON THROUGH TONIGHT. CONDITIONS WILL BE HOT TODAY.

HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL. GUSTY WINDS. SMALL HAIL.
HEAT INDEX VALUES APPROACHING OR EXCEEDING 105 DEGREES.

TIMING: THIS AFTERNOON AND OVERNIGHT FOR STORMS. THIS AFTERNOON
FOR HEAT.

DISCUSSION: A HOT AND HUMID AIRMASS WILL CONTRIBUTE TO THUNDERSTORM
CHANCES TODAY AND TONIGHT. HEAT INDEX VALUES WILL APPROACH OR
EXCEED 105 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY
EVENING. THERE IS A CHANCE THAT A FEW OF THE STORMS SUNDAY OR
MONDAY COULD BE STRONG TO SEVERE. HEAT INDICES COULD APPROACH OR
EXCEED 100 FOR PARTS OF CENTRAL INDIANA THROUGH SUNDAY.

DISCUSSION: AN ACTIVE PATTERN WILL KEEP THUNDERSTORM CHANCES IN
THE FORECAST THROUGH TUESDAY. EARLY INDICATIONS ARE THAT THERE MAY
BE SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS SUNDAY AND
MONDAY. SOUTHERLY FLOW WILL BRING HIGH HEAT INDICES FOR THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY OR MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jul 18, 2:13 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
213 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TORNADO          10 SE LAFAYETTE         40.31N  86.74W
07/17/2015                   TIPPECANOE         IN   NWS STORM SURVEY

            NWS SURVEY REVEALED EF1 DAMAGE WITH APPROXIMATELY 100
            MPH WINDS AFFECTING A RESIDENCE SOUTH OF NEWCASTLE
            ROAD...BETWEEN COUNTY ROAD 775 EAST AND COUNTY ROAD 900
            EAST IN SOUTHEAST TIPPECANOE COUNTY. NUMEROUS TREES WEST
            OF THE AFFECTED RESIDENCE HAD TOPS SHEARED OFF OR WERE
            DOWNED COMPLETELY AND A GARAGE AT THE RESIDENCE WAS
            DESTROYED.

&&

MRD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:15 PM EDTFlash Flood WarningINDBartholomew, Decatur, Jennings3 hr
Jul 17, 8:51 PM EDTFlash Flood WarningINDBoone, Clay, Clinton, Fountain, Hamilton, Hendricks and 8 more4 hr
Jul 17, 9:37 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings, Monroe4 hr
Jul 17, 10:32 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen57 hr
Jul 17, 10:32 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen56 hr
Jul 17, 10:32 PM EDTRiver Flood WarningINDMontgomery, Parke37 hr
Jul 17, 11:14 PM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings9 hr
Jul 18, 12:43 AM EDTAreal Flood WarningINDBoone, Clinton, Hendricks, Johnson, Marion, Montgomery and 4 more9 hr
Jul 18, 12:49 AM EDTFlash Flood WarningINDParke16 hr
Jul 18, 1:27 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe9 hr
Jul 18, 5:06 AM EDTRiver Flood WarningINDHendricks, Morgan7 days
Jul 18, 5:06 AM EDTRiver Flood WarningINDJackson, Jennings, Washington19 hr
Jul 18, 5:06 AM EDTRiver Flood WarningINDPutnam7 days
Jul 18, 5:06 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby39 hr
Jul 18, 5:06 AM EDTRiver Flood WarningINDJohnson7 days
Jul 18, 11:13 AM EDTRiver Flood WarningINDPutnam24 hr
Jul 18, 11:13 AM EDTRiver Flood WarningINDClay, Greene33 hr
Jul 18, 4:38 PM EDTRiver Flood WarningINDJohnson7 days
Jul 18, 6:42 PM EDTSpecial Weather StatementINDHancock33 min
Jul 18, 7:43 PM EDTSpecial Weather StatementINDHancock32 min
Jul 18, 7:49 PM EDTSpecial Weather StatementINDDelaware26 min

Nearby

Flash Flood Watches in Indiana, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.